# SDR 96FDEA01214

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5717752012
- Condition: Corroded
- Location: Bs 224-259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0574 (012) CORROSION (C53-221-01) ON  UNDERSIDE OF HORIZONTAL WEB AND L-ANGLES BS 224-259, LBL 42-54, WL 224-236 CORRECTIVE ACTION:  REPAIRED HORIZONTAL WEB BS 237 TO 259, LBL 42-54, WL 224-232, AND REPLACED L-ANGLES IAW SRM 51-40-2, DUE TO CORROSION BEING OUT OF LIMITS IAW SRM 53-10-1.
